# SDR 2005UALA00895

- Difficulty date: August 26, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 40,177 hours, 13,899 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Sta 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT STA 1540 BETWEEN STR 25R AND STR 26R.  TRIMMED OUT DAMAGES, ACP HEFC INSP, NO CRACK.  FABRICATE, ALODINE, PRIME AND INSTALL REPAIR PER TIMCO REO-G10820, REV B.
